# SDR CALA2024021200375

- Difficulty date: February 8, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 126,187 hours, 19,543 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Strap
- Part number: 313T3380660
- Condition: Cracked
- Location: #1 Pylon
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 PYLON AFT V WEB AFT STRAP WHERE STRINGER PANEL ATTACHES IS CRACKED. INSTALLED NEW STRAP PN 313T3380-660 IAW B767-300 SRM 51-40-02. S EE PARTIAL WORK ACCOMPLISHED FOR MORE DETAILS FORM 46-0024 (SSFR ) SEE NON-ROUTINE 166320-0400-0168 FOR DETAILS
